# SDR SIMA200333303

- Difficulty date: August 9, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN APU FIRE WARNING ON GROUND WITH BLACK SMOKE COMING FROM EXHAUST.  GROUND EMERGENCY DECLARED.  NO EVIDENCE OF FIRE WAS FOUND AND APU WAS PUT ON MEL.  MAINTENANCE FOUND THE APU HARNESS DAMAGED.  HARNESS WAS REPLACED IAW EMB MM AND OPERATIONAL CHECK WAS COMPLIED WITH, NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
